# SDR AMTA200700208

- Difficulty date: April 29, 2007
- Submitted: May 8, 2007
- Operation: Air carrier
- Aircraft: N319TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 30643
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Transducer
- Part number: 41SG2651
- Part serial: B053827
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LT DUCT PRESSURE INCREASED WITH APPLICATION OF T/O POWER AND THEN IMMEDIATELY DROPPED TO ZERO.  NO MASTER CAUTION OR WARNING LIGHTS.  REMOVED AND REPLACED LT PRESSURE TRANSDUCER REF 36-21-01-4.  OPS CHECK NORMAL.  (K)
